# SDR NACA2019051600033

- Difficulty date: May 15, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 98,383 hours, 15,944 cycles
- System (JASC): 2612 · Fire Detection
- Part: Terminal
- Condition: Broken
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: MI DUE TO NR 1ENGINE FIRE/OVERHEAT EICAS MESSAGE. FIRE LOOP 2 STATUS MESSAGE ALSO ILLUMINATED.  RESET SIX TIMES IN FLIGHT.  AIRCRAFT RETURNED TO STATION.  CORRECTIVE ACTION:  PERFORMED FIM 26-11 FT 804 BLOCKS 1, 2, & 3.  FOUND TERMINAL BROKEN AT LWR AFT LOOP 1.  REPLACED TERMINAL PER SWPM 20-30-00 OPS CHECK GOOD.
